I lost my job and insurance a few months back, I've been taking xanax for over 9 years,6 mg a day, and had to stop cold turkey, (thanks obuma) I've noticed a huge change in my life and even ended up in the ER 2xs, the doctors said its because I've been on them for so long and stopping em just like that is very dangerous as I have found out(lost councisness while driving) how long will this continue to effect me? I have resorted to the black market but fear I'll get arrested, and my dr. wont even let me pay cash for a office visit to get a Rx, any helpfull insight in this nightmare???
Stoppin xanax after taking it for so long is very dangerous as is buying it on the 'black market'. You don't really know what you are getting it buying it this way. Your doctor sounds like a real winner for not seeing you or for not weaning you off of this drug. It can cause you to have amny side effects as you have already found out. There are generics available that are not too expensive. I can't beliee he wont write one for a generic. I would be searching for another doctor & quickly. Just my thoughts... Mary
Hello christianpierre. I know the world of benzodiazepines and familiar with Xanax. The next time you end up in the ER, you might ask to remain there in as much as the withdrawals from stopping xanax can and this is a very real possibilty, give you a massive seizure. At least while in the ER, you under medical care and if things go from bad to worse, you are safe. Regards, pledge
I became "tolerant" to the benzo drug, clonazepam, after 14 years. It stopped working and I started having symptoms far worse than what I took it for. Through research, I found I was going through "tolerance withdrawal." I started weaning off the med, took 9 months. Every two weeks I decreased by 10% , very slowly! Even then, I still got very sick at each cut. When finally down to zero I was hit with full withdrawal/ protracted withdrawal symptoms. It's been 7 months off the drug and I still have symptoms. Slowly, it's getting better, sleeping more, less anxious. You must get off any benzo, and never go back on, though you'll be tempted. No dr should prescribe a benzo year after year.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2010 • 3 answers
Benzodiazepine Withdrawal - hi - my fiancee was messing around with various dosages of benzo for two
Posted 2 May 2011 • 8 answers
Posted 28 Nov 2011 • 1 answer
Can Ativan withdrawal elevate blood pressure 165/92? I stopped cold turkey 24 days ago Ativan1mg day
Posted 14 Jun 2012 • 5 answers
Posted 5 Dec 2012 • 1 answer